# SDR HEEA065137

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9190Y
- Make and model: Bolkms BO105S
- Aircraft serial: S669
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 10594564
- Condition: Malfunctioned
- Location: Mast Moment
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAST MOMENT INDICATOR UNRELIABLE.
